MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOSCOPE REPROCESSOR

AIZU OLYMPUS CO., LTD. ENDOSCOPE REPROCESSOR
Model Number OER-PRO
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device evaluation, the tub sensor of the endoscope reprocessor had debris on it.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the tub sensor of the endoscope reprocessor had debris on it.Based on the results of the investigation, olympus confirmed the device had foreign material, but the type of material or root cause cannot be identified.A definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOSCOPE REPROCESSOR
Common Device Name
ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24909889
Report Number9610595-2026-31698
Device Sequence Number9111669
Product Code FEB
UDI-Device Identifier04953170258589
UDI-Public04953170258589
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOER-PRO
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown